# SDR WAIA2014F00049

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N42WA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7024
- Aircraft time: 29,578 hours, 24,262 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLIGHT CREW REPORTED FLAPS WOULD NOT EXTEND.  AN EMERGENCY WAS DECLEARED AND MADE AN UNEVENTFUL LANDING.    PERFORMED BRAKE AND POSITION SENSOR UNIT (BPSU) TEST IAW MM 27-51-10, TASK 27-51-10-740-801 AND PERFORMED BITE TEST OF THE BRAKE AND POSITION SENSOR UNIT (BPSU) IAW MM 27-51-10,  NO DEFECTS WERE NOTED ON BOTH PROCEDURES. COULD NOT DUPLICATE THE DISCREPANCY, OPS CHECKED FLAP SYSTEM SEVERAL TIMES WITH NO DEFECTS NOTED EACH TIME. ACFT RETURNED TO SERVICE.
